# SDR SIMA0705

- Difficulty date: March 10, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pcu
- Part number: 78249052
- Part serial: 900674
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5141 - ALB - RIGHT ENGINE BETA LIGHT ILLUMINATED DURING FLIGHT.  ALL ENGINES PARAMETERS APPEAR NORMAL.  REMOVED AND REPLACED RIGHT PCU IAW SAAB MM 61-20-06.  PERFORMED RIGGING CHECK IAW SAAB MM 76-10-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
